Get your Health question answered in 3 easy steps

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Getting warm sensation in abdomen. How to get rid of this problem?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Mon, 18 Feb 2013 in Abdominal Pain
Question: I'm having a warm flushing sensation in my left abdomen. It only lasts a second, but I have it frequently. My abdomen is soft and not distended. Also, I do not have any pain--just this warm sensation spreading downward on the left side of my abdomen that stops after a second. Then a couple of minutes later, I feel it again.
doctor
Answered by Dr. Pavan Kumar Gupta 8 hours later
Hello,
Thanks for the query.
Since you are not having any other complaint like pain abdomen or bloating or any urine problem,the most likely cause for your warm flushing sensation seems to be due to VIT B12 deficiency.
This deficiency develops insidiously over a long period of time and specifically in people who are taking METFORMIN.
I advise you to take oral B complex or B12 vitamin,twice a day for few weeks and see the response. I hope you shall definitely be all right.Alternatively you can take B 12 injections also.Taking injectable B12 gives better and fast results.
Take B12 injections every alternate days for 2 weeks.
In case you fell that there is no response or your problem is worsening,you may consult your doctor.
I hope it helps however you may revert to me for any further query.
Best of luck
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  B12 injection

doctor1 MD

I have just received results of video endoscopy - 2 small bowel erosions probably bleeding causing my anaemia 9.2. Also angiectasia. Info and usual treatment please. Thanks. Lyn *I am 5.2 . Weigh 15st 9lbs. Age 61. *Hysterectomy age 33 due to excessive blood loss. Blood count 7 - Blood tranfusion. *Type 2 diabetic - 10years. *Current problems for many years, have been seeing Gastroenterologist since 2005. (frequent loose stools *Recurrent depression - controlled with Sertraline 200mgs. Medication:- Amitriptyline - for bowel probs Sertraline Lisinopril Metformin aspirin Atenolol Omeprazole folic Acid B12 injections simvastatin Tramadol - for back pain. I have also just been prescribed A 2nd statin A 2nd for diabetes Iron tabs.

doctor1 MD

hi,my name is Naheed Ahmed i am 40 years old, and my weight is 12 stones.my hieght is i think is 5ft 4. For the last year or so on and off i've been getting this empty feeling in top of stomach. also getting hungry all the time i never seem to be full at all these days. it feels like i'm eating alot lately but nothing is taking these feelings away. i'm scared that i'm putting weight on.With my thyroid removed in 2006 on levothyroxine 175g also having B12 injections every 3 months. am on farsaday 322mg for my iron and ergocalciferol 50,000units a week for vitamin D and lansoprazol 15mg daily for heart burn. At the moment am waiting for kidney scan for pain in left side at back.

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

For quite some time now I seem to have frequent bowel movements which are the majority loose. I am often bloated or gassy. Sometimes I have cramping with it. And become nauseated and have vomited while have a BM. What could be causing this? I do have Pernicious Anemia and was told this a few years ago. I give myself my own B12 injections at home

doctor1 MD

I Have a pack pain last two years. And i got treated by orthopedic in bengalore as well my native. recently i took blood test for calcium and vitamin. as per the results I got vitamin D and B12 deficiency. as per the doctor adive I took B12...

doctor1 MD

hello sir,
i am suffering from head spinning and after doing x ray i was told by a doctor dat i m suffering from SPONDALITIES......what are the medicines for its cure....its in a starting stage...and also i took B12 injection after which my head spnning has stoped but head is always heavy...i had unprotected oral sex with lot of girls in the past one year or so...but i did not have sexually intercourse anytime.......can i have any STD'S and is head spnning a symptom of STD....KINDLY HELP.....my id is YYYY@YYYY

doctor1 MD

Hi. I just did vitamin b12 injection . I think I may of hit or gone through a vien. What should I do? I'm really worried